# SDR AWXA200300526

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 50,946 hours, 36,501 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Circuit Breaker
- Condition: Tripped
- Location: Master Dim
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF FROM LAS EN ROUTE FOR DEN EXPERIENCED SPEED LIMIT / MACH TRIM AUTO SLAT FAIL, THERE WERE NO INDICATIONS, NO RECALL, AND NO LIGHT WHEN LIGHT WAS TESTED.  TURNED BACK TO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE MASTER DIM CIRCUIT BREAKER POPPED BEHIND FIRST OFFICERS SEAT.  RESET CIRCUIT BREAKER, ALL LIGHTS AND INDICATIONS OPERATED NORMALLY.
